# SDR 2DYA20200828005

- Difficulty date: August 25, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N602KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 72,089 hours, 28,368 cycles
- Engine: Pwa JT9D*
- Engine time: 49,887 hours, 20,157 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Disengaged
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: E

## Discrepancy

PASSENGER FLIGHT EN ROUTE FROM GEO TO JFK WAS AT TOP OF DECENT (AT FL380 TIME APPROXIMATE 0027Z).  THE LT GENERATOR WENT OFF LINE AND THE APU GENERATOR PICKED UP THE ELECTRICAL LOAD.  N1, N2 AND N3 WAS REDUCED WITH COMMANDED THROTTLE REDUCTION AND EGT BEGAN TO RISE  (560 DEGS), THE PIC COMMANDED THE LT ENGINE BE SHUTDOWN.  THE PIC RESTARTED THE ENGINE SUCCESSFULLY AT 25,000 FT & THE ENGINE RAN NORMALLY DURING DECENT.  THE PIC HAD DECLARED AN EMERGENCY WITH ATC INTO JFK.  THE AIRCRAFT LANDED UNEVENTFULLY WITH THE BOTH ENGINES UNDER POWER.  AIRCRAFT IS AOG IN JFK WITH AIRCRAFT MAINTENANCE WORKING THE ISSUE.  WE WILL FILE A SUPPLEMENTAL REPORT WHEN MORE INFORMATION IS AVAILABLE.
